# SDR DALA2025091106698

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 95,135 hours, 43,042 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 3239 - HYD - DUE TO THE LOSS OF GREEN HYDRAULIC SYSTEM (HYD G RSVR LO LVL ECAM WARNING).   FOUND #1 ENGINE TOP CASE DRAIN HOSE/TUBE LEAKING. REPLACED SAME. LEAK CHECK GOOD. (LP: 7417232)
